# SDR 20010208CW012

- Difficulty date: January 16, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N225J
- Make and model: Cessna 550
- Aircraft serial: 5500283
- Aircraft time: 8,931 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NOSE LANDING GEAR WOULD NOT RETRACT.  WE WOULD BRING GEAR UP, RED LIGHT WOULD REMAIN ON AND THEN NOSE GEAR GREEN LIGHT WOULD COME BACK ON.  RECYCLED FIVE TIME BEFORE FULL RETRACTION.  UNSCHEDULED LANDING
